# SDR 2004UALA01118

- Difficulty date: November 13, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 39,733 hours, 14,552 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY LIGHTS INTERIOR AND EXTERIOR INOP.  REPLACED BATTERY PACK AND OPS CHECKED REF MM 33-51-00.
